Alert archive / Wisconsin / Small Craft Advisories in 2014

Small Craft Advisory 71, NWS Milwaukee, WI

October 2, 2014

NWS Milwaukee, WI issued this small craft advisory at Oct 2, 2014, 3:35 PM CDT. It took effect at Oct 3, 2014, 7:00 AM CDT. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Oct 2, 2014, 3:35 PM CDT (20:35 UTC)
In effect from
Oct 3, 2014, 7:00 AM CDT
Expired
Oct 4, 2014, 10:00 PM CDT
In force
39 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

850 
WHUS73 KMKX 022035
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
335 PM CDT THU OCT 2 2014

...GUSTY WESTERLY WINDS FRIDAY AND SATURDAY...

.A STRONG COLD FRONT WILL MOVE THROUGH TONIGHT...WITH GUSTY
WESTERLY WINDS DEVELOPING BEHIND THE FRONT. A SECONDARY COLD FRONT
FRIDAY NIGHT WILL KEEP THE GUSTY WINDS GOING INTO SATURDAY.

LMZ643>646-030445-
/O.NEW.KMKX.SC.Y.0071.141003T1200Z-141005T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
335 PM CDT THU OCT 2 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM FRIDAY TO 10 PM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM FRIDAY TO
10 PM CDT SATURDAY. 

* WINDS: WEST AT 15 TO 20 KNOTS WITH GUSTS AS HIGH AS 30 KNOTS.

* WAVES: 2 TO 4 FEET...THE HIGHEST WAVES TOWARD OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
9 follow-up statements
016 
WHUS73 KMKX 030215
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
915 PM CDT THU OCT 2 2014

...GUSTY WESTERLY WINDS FRIDAY AND SATURDAY...

.A STRONG COLD FRONT WILL MOVE THROUGH TONIGHT...WITH GUSTY
WESTERLY WINDS DEVELOPING BEHIND THE FRONT. A SECONDARY COLD
FRONT FRIDAY NIGHT WILL KEEP THE GUSTY WINDS GOING INTO SATURDAY.

LMZ643>646-031015-
/O.CON.KMKX.SC.Y.0071.141003T1200Z-141005T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
915 PM CDT THU OCT 2 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM FRIDAY TO
10 PM CDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM FRIDAY TO
10 PM CDT SATURDAY. 

* WINDS: WEST AT 15 TO 20 KNOTS WITH GUSTS AS HIGH AS 30 KNOTS.

* WAVES: 2 TO 4 FEET...THE HIGHEST WAVES TOWARD OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
762 
WHUS73 KMKX 030840
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
340 AM CDT FRI OCT 3 2014

...GUSTY WESTERLY WINDS TODAY AND SATURDAY...

.A STRONG COLD FRONT WILL MOVE EAST OF THE STATE EARLY THIS
MORNING...WITH GUSTY WESTERLY WINDS DEVELOPING BEHIND THE FRONT AS
SURFACE LOW PRESSURE DEEPENS JUST NORTH OF LAKE SUPERIOR. A
SECONDARY COLD FRONT MOVING ACROSS THE NEARSHORE WATERS OVERNIGHT
WILL KEEP THE GUSTY WINDS GOING INTO SATURDAY.

LMZ643>646-031645-
/O.CON.KMKX.SC.Y.0071.141003T1200Z-141005T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
340 AM CDT FRI OCT 3 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 10 PM CDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 10 PM CDT SATURDAY. 

* WINDS: NORTHWEST AT 15 TO 25 KNOTS WITH GUSTS AS HIGH AS 30
  KNOTS...BECOMING WEST THIS AFTERNOON.

* WAVES: 2 TO 4 FEET...THE HIGHEST WAVES TOWARD OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
220 
WHUS73 KMKX 031055
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
555 AM CDT FRI OCT 3 2014

...GUSTY WESTERLY WINDS TODAY AND SATURDAY...

.GUSTY WESTERLY WINDS HAVE DEVELOPED BEHIND A COLD FRONT THAT HAS
MOVED EAST OF WISCONSIN AS SURFACE LOW PRESSURE DEEPENS JUST
NORTH OF LAKE SUPERIOR. A SECONDARY COLD FRONT MOVING ACROSS THE
NEARSHORE WATERS OVERNIGHT WILL KEEP THE GUSTY WINDS GOING INTO
SATURDAY.

LMZ643>646-031900-
/O.CON.KMKX.SC.Y.0071.141003T1200Z-141005T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
555 AM CDT FRI OCT 3 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT
SATURDAY. 

* WINDS: NORTHWEST AT 15 TO 25 KNOTS WITH GUSTS AS HIGH AS 30 
  KNOTS...BECOMING WEST THIS AFTERNOON. 

* WAVES: 2 TO 4 FEET...THE HIGHEST WAVES TOWARD OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
079 
WHUS73 KMKX 032016
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
316 PM CDT FRI OCT 3 2014

...GUSTY WESTERLY WINDS TODAY AND SATURDAY...

.GUSTY WESTERLY WINDS DUE TO STRONG LOW PRESSURE OVER THE WESTERN
GREAT LAKES REGION WILL PERSIST THROUGH SATURDAY. 

LMZ643>646-040430-
/O.CON.KMKX.SC.Y.0071.000000T0000Z-141005T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
316 PM CDT FRI OCT 3 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT
SATURDAY. 

* WINDS: WEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS...DIMINISHING
  TO 15 TO 20 KNOTS OVERNIGHT...THEN INCREASING TO 15 TO 25 KNOTS
  AGAIN SATURDAY MORNING THROUGH SATURDAY EVENING.

* WAVES: 2 TO 4 FEET...THE HIGHEST WAVES TOWARD OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
111 
WHUS73 KMKX 040136
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
836 PM CDT FRI OCT 3 2014

...GUSTY WESTERLY WINDS WILL CONTINUE THROUGH SATURDAY...

.A LINGERING TIGHT PRESSURE GRADIENT OVER THE WESTERN GREAT LAKES
WILL CONTINUE TO CAUSE GUSTY WEST WINDS TONIGHT AND SATURDAY. WIND
GUSTS UP TO 30 KNOTS ARE POSSIBLE TOWARD THE OPEN WATERS OF THE
LAKE. THE HIGHEST WAVES WILL ALSO BE FOUND TOWARD THE OPEN WATERS
WHERE WAVE HEIGHTS WILL REACH 5 FEET AT TIMES. 

LMZ643>646-040945-
/O.CON.KMKX.SC.Y.0071.000000T0000Z-141005T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
836 PM CDT FRI OCT 3 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT
SATURDAY. 

* WINDS: WEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* WAVES: 1 TO 3 FEET BY SHORE TO 3 TO 5 FEET TOWARD THE OPEN
  WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
582 
WHUS73 KMKX 040758
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
258 AM CDT SAT OCT 4 2014

...GUSTY WESTERLY WINDS WILL CONTINUE INTO THIS EVENING...

.A LINGERING TIGHT PRESSURE GRADIENT OVER THE WESTERN GREAT LAKES
WILL CONTINUE TO CAUSE GUSTY WEST WINDS INTO THIS EVENING. WIND
GUSTS UP TO 30 KNOTS ARE POSSIBLE TOWARD THE OPEN WATERS OF THE
LAKE. THE HIGHEST WAVES WILL ALSO BE FOUND TOWARD THE OPEN WATERS
WHERE WAVE HEIGHTS WILL REACH 5 FEET AT TIMES.

LMZ643>646-041600-
/O.CON.KMKX.SC.Y.0071.000000T0000Z-141005T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
258 AM CDT SAT OCT 4 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* WINDS: WEST 15 TO 25 KNOTS.

* WAVES: 1 TO 3 FEET BY SHORE TO 3 TO 5 FEET TOWARD THE OPEN 
  WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
514 
WHUS73 KMKX 041421
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
921 AM CDT SAT OCT 4 2014

...GUSTY WESTERLY WINDS WILL CONTINUE INTO THIS EVENING...

.A LINGERING TIGHT PRESSURE GRADIENT OVER THE WESTERN GREAT LAKES
WILL CONTINUE TO CAUSE GUSTY WEST WINDS INTO THIS EVENING. WIND
GUSTS UP TO 30 KNOTS ARE POSSIBLE TOWARD THE OPEN WATERS OF THE
LAKE. THE HIGHEST WAVES WILL ALSO BE FOUND TOWARD THE OPEN WATERS
WHERE WAVE HEIGHTS WILL REACH 5 FEET AT TIMES.

LMZ643>646-042230-
/O.CON.KMKX.SC.Y.0071.000000T0000Z-141005T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
921 AM CDT SAT OCT 4 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* WINDS: WEST 15 TO 25 KNOTS...DIMINISHING TO 10 TO 20 KNOTS
  OVERNIGHT.

* WAVES: 1 TO 3 FEET BY SHORE TO 3 TO 5 FEET TOWARD THE OPEN
  WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
568 
WHUS73 KMKX 042008
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
308 PM CDT SAT OCT 4 2014

...GUSTY WESTERLY WINDS WILL CONTINUE INTO THIS EVENING...

.A LINGERING TIGHT PRESSURE GRADIENT OVER THE WESTERN GREAT LAKES
WILL CONTINUE TO CAUSE GUSTY WEST WINDS INTO THIS EVENING. WIND
GUSTS UP TO 30 KNOTS ARE POSSIBLE TOWARD THE OPEN WATERS OF THE
LAKE. THE HIGHEST WAVES WILL ALSO BE FOUND TOWARD THE OPEN WATERS
WHERE WAVE HEIGHTS WILL REACH 5 FEET AT TIMES.

LMZ643>646-050300-
/O.CON.KMKX.SC.Y.0071.000000T0000Z-141005T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
308 PM CDT SAT OCT 4 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* WINDS: WEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS EARLY IN THE
  EVENING...DIMINISHING TO 10 TO 15 KNOTS OVERNIGHT.

* WAVES: 1 TO 3 FEET NEAR THE SHORE TO 3 TO 5 FEET TOWARD THE
  OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
933 
WHUS73 KMKX 050305
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1005 PM CDT SAT OCT 4 2014

...WINDS AND WAVES HAVE SUBSIDED...

.WEST WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT ADVISORY
CRITERIA. HENCE THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO
EXPIRE. 

LMZ643>646-050415-
/O.EXP.KMKX.SC.Y.0071.000000T0000Z-141005T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1005 PM CDT SAT OCT 4 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$
WWW.WEATHER.GOV/MKX

MBK

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 2, 3:01 PM CDT, 34 minutes earlier.

Area forecast discussion, Oct 2, 3:01 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
301 PM CDT THU OCT 2 2014

.SHORT TERM...

.TONIGHT AND FRIDAY...FORECAST CONFIDENCE...HIGH

MODELS CONTINUE TO VARY WITH PRECIP COVERAGE THIS EVENING. LOOKS
LIKE ENOUGH COVERAGE IN MESOSCALE MODELS TO KEEP HIGH POPS GOING FOR
SHOWERS AND STORMS THROUGH THE EVENING. THINK BETTER CHANCE FOR
WIDESPREAD AND LONG DURATION RAINFALL WILL BE MAINLY AFTER MIDNIGHT.
EXPECTING A GOOD AMOUNT OF UPPER DIVERGENCE WITH THE RIGHT REAR
ENTRANCE REGION OF UPPER JET OVERHEAD. ADDITIONALLY...POTENT
SHORTWAVE WILL BE MOVING THROUGH AND THE SFC LOW TRACKING THROUGH
THE REGION WILL BE DROPPING ABOUT 10 MB FROM THIS EVENING INTO EARLY
FRIDAY MORNING. LIFT WILL ALSO BE AIDED BY FRONTOGENESIS...WITH A
STRONG COLD FRONT REACHING LAKE MICHIGAN BY DAYBREAK.

WIDESPREAD SHOWERS WILL WIND DOWN EARLY FRIDAY MORNING...WITH A FEW
LINGERING SHOWERS POSSIBLE INTO THE AFTERNOON AS THE UPPER LOW MOVES
INTO THE AREA. TEMPS WILL CONTINUE TO COOL ALOFT THROUGH THE DAY
TOMORROW WHILE SKIES WILL REMAIN MOSTLY CLOUDY. TEMPS TOMORROW WILL
THUS MAINLY HOLD STEADY DURING THE DAY...PROBABLY FALLING A BIT BY
MID-AFTERNOON.

FRIDAY NIGHT AND SATURDAY...FORECAST CONFIDENCE HIGH.

THE CENTER OF THE LARGE UPPER TROUGH DROPS INTO WISCONSIN FRIDAY
EVENING BEFORE LIFTING NORTHEAST OVER THE GREAT LAKES SATURDAY.

ONE 500 MB UPPER LOW MOVES ACROSS SOUTHERN WISCONSIN FRIDAY
EVENING WITH A SECOND 500 MB SHORTWAVE SATURDAY AFTERNOON.
500 MB TEMPERATURES DROP TO -28 CELSIUS FRIDAY EVENING. 700 MB
UPWARD MOTION IS RATHER WEAK. 700 MB RH IS HIGH BUT NOT SATURATED.
850 MB LAYER IS SATURATED WITH FAIRLY STEEP LAPSE RATES 850 MB AND
BELOW. THE NAM AND GFS BRING LIGHT PRECIPITATION LATE FRIDAY NIGHT
AND SATURDAY MORNING WITH THE 00Z ECMWF MAINLY DRY. ECMWF IS
SLOWER WITH THE PRECIPITATION FALLING LATER SATURDAY MORNING AND
SATURDAY AFTERNOON.

SURFACE LOW PRESSURE NORTHEAST OF THE GREAT LAKES WITH COLD AIR
ADVECTION LEADING TO A CHILLY DAY WITH BLUSTERY WEST TO NORTHWEST
WINDS.

.SATURDAY NIGHT AND SUNDAY...FORECAST CONFIDENCE MEDIUM.

THE UPPER TROUGH WILL BE OVER ONTARIO AND THE EASTERN GREAT LAKES
WITH NORTHWEST FLOW ACROSS WISCONSIN.

THE NAM AND 00Z ECMWF ARE DRY WITH SOME INSTABILITY SHOWERS PRODUCING
LIGHT PRECIPITATION OFF THE GFS.

&&

.LONG TERM...

.MONDAY AND TUESDAY...FORECAST CONFIDENCE MEDIUM.

A CLOSED UPPER LOW OVER CENTRAL CANADA WILL REINFORCE THE UPPER
TROUGH OVER THE UPPER MIDWEST MONDAY. THE 00Z ECMWF DROPS THE
TROUGH FARTHER SOUTH MONDAY NIGHT AND TUESDAY WHILE THE 12Z GFS
HAS A STRONGER NORTHERN UPPER LOW OVER LAKE SUPERIOR. THE 06Z DGEX
APPEARS TO BE MORE OF A BLEND BETWEEN THE TWO OTHER MODELS.

THE GFS HAS LIGHT PRECIPITATION MAINLY MONDAY AND MONDAY NIGHT
WITH THE 00Z ECMWF DRIER WITH A SURFACE RIDGE INTO WISCONSIN.

.WEDNESDAY AND THURSDAY...FORECAST CONFIDENCE MEDIUM.

THE FLOW BECOMES MORE WEST NORTHWEST ACROSS WISCONSIN WEDNESDAY
WITH WEAK ZONAL FLOW ON THURSDAY. MODEL DIFFERENCES ARE MAINLY
FOR AREAS TO OUR EAST.

THE 00Z ECMWF IS WARMER WITH 560 THICKNESS REACHING SOUTHERN
WISCONSIN WITH THE GFS A LITTLE COOLER.

&&

.AVIATION/00Z TAFS/...

STILL LOOKS LIKE SCATTERED SHOWERS AND STORMS POSSIBLE THIS
EVENING...WITH A BETTER CHANCE FOR WIDESPREAD RAINFALL LATE
EVENING AND OVERNIGHT. WIDESPREAD SHOWERS WILL WIND DOWN FRIDAY
MORNING...WITH A FEW SHOWERS PROBABLY LINGERING INTO AFTERNOON.

WILL SEE A MIX OF VFR AND MVFR CONDITIONS CONTINUE THROUGH LATE
AFTERNOON...WITH WIDESPREAD LOWER CIGS AND VSBYS EXPECTED THIS
EVENING INTO THE NIGHT. EXPECT STRATUS TO HANG AROUND THROUGH AT
LEAST FRIDAY MORNING.

&&

.MARINE...

A STRONG COLD FRONT WILL MOVE THROUGH TONIGHT...WITH STRONG WESTERLY
WINDS DEVELOPING BEHIND THE FRONT. A SECONDARY COLD FRONT FRIDAY
NIGHT WILL KEEP THE GUSTY WINDS GOING INTO SATURDAY. A SMALL CRAFT
ADVISORY IS THUS BEING ISSUED FOR 12Z FRIDAY MORNING UNTIL 03Z
SATURDAY EVENING.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

TONIGHT/FRIDAY AND AVIATION/MARINE...DDV
FRIDAY NIGHT THROUGH THURSDAY...HENTZ
Hazardous weather outlook, Oct 2, 3:35 PM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
335 PM CDT THU OCT 2 2014

WIZ046-047-051-052-056>060-062>072-032045-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
335 PM CDT THU OCT 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SOME THUNDERSTORMS ARE EXPECTED THIS EVENING AS LOW PRESSURE AND A
STRONG COLD FRONT MOVES ACROSS WISCONSIN. SOME OF THE STORMS MAY
CONTAIN GUSTY WINDS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SOME FROST IS POSSIBLE IF SKIES CLEAR ENOUGH SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

LMZ643>646-032045-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
335 PM CDT THU OCT 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SOME THUNDERSTORMS ARE EXPECTED THIS EVENING AS LOW PRESSURE AND A
STRONG COLD FRONT MOVES ACROSS WISCONSIN. SOME OF THE STORMS MAY
CONTAIN GUSTY WINDS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG NORTHWEST TO WEST WINDS ASSOCIATED WITH LOW PRESSURE
JUST NORTHEAST OF LAKE SUPERIOR WILL REACH SMALL CRAFT ADVISORY
LEVELS FRIDAY THROUGH SATURDAY.

HENTZ

WWW.WEATHER.GOV/MKX

Nearby

Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.